# SDR IPXA2016080406657

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 34,925 hours, 16,245 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5361
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-11, MAIN CABIN FLOOR PANEL 251XBF CRACKED.  FABRICATED NEW MAIN CABIN FLOOR PANEL IAW SREO B757-5320-9692-H.
